Vol. 84, No. 2, 1979

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Superregular sequences

Judith D. Sally

Vol. 84 (1979), No. 2, 465–481
Abstract

Let (R,m) be a local ring with associated graded ring grR = R∕mmm2 m2m3 . This paper deals with the problem of finding properties of R which lead to good properties in grR. There are two main results in this paper which give techniques for recognizing when the maximal homogeneous ideal of grR contains regular elements. Applications of these results give examples of local Cohen-Macaulay rings which have Cohen-Macaulay associated graded rings.

Mathematical Subject Classification 2000
Primary: 13H10
Secondary: 14M05
Milestones
Received: 5 July 1978
Revised: 19 January 1979
Published: 1 October 1979
Authors
Judith D. Sally